# SDR DALA2014070803959

- Difficulty date: July 1, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 28,956 hours, 12,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlw Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL OPENING CRACKED AT AFT OUTBOARD EDGE. DAMAGE CONTAINED.  FABRICATED AND INSTALLED FRAME REPAIR IAW SRM 53-60-02, FIG 8.
